Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Four-genera of links and Heegaard Floer homology

Beibei Liu

Algebraic & Geometric Topology 19 (2019) 3511–3540
Abstract

For links with vanishing pairwise linking numbers, the link components bound pairwise disjoint oriented surfaces in B4. We use the h–function which is a link invariant from the Heegaard Floer homology to give lower bounds for the 4–genus of the link. For L–space links, the h–function is explicitly determined by the Alexander polynomials of the link and its sublinks. We show some L–space links where the lower bounds are sharp, and also describe all possible genera of disjoint oriented surfaces bounded by such links.

Keywords
four-genus bounds, $L$–space links, $d$–invariants
Mathematical Subject Classification 2010
Primary: 57M25, 57M27
References
Publication
Received: 1 June 2018
Revised: 4 February 2019
Accepted: 31 March 2019
Published: 17 December 2019
Authors
Beibei Liu
Department of Mathematics
University of California, Davis
Davis, CA
United States